# SDR DL76G060823

- Difficulty date: October 5, 2006
- Submitted: October 6, 2006
- Operation: Air carrier
- Aircraft: N1612T
- Make and model: Boeing 767332
- Aircraft serial: 30575
- Aircraft time: 25,528 hours, 3,819 cycles
- Engine: Ge CF680C2B6F
- System (JASC): 3520 · Passenger Oxygen System
- Part: Oxygen Mask
- Condition: Unwanted Deploy
- Location: Cabin
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

DURING TAXI, MASKS AT SEAT 19AB DROPPED.  OXY MASKS AT SEAT 19AB RESTOWED OK. ETOPS CATEGORY (F): ANY OTHER EVENT DETRIMENTAL TO ETOPS.
